# SDR DALA2022022501232

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,405 hours, 31,241 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0687 -ATB- FLIGHT CREW PERFORMED AIR TURN BACK DUE TO RIGHT ENGINE SURGING. CORRECTIVE ACTION: REPLACED THE 14TH STAGE BLEED VALVE, CONVERTER VALVE AND FCU. ENGINE RUNS PERFORMED ALL PARAMETERS NORMAL.
